Exact solutions to relativistic singular fractional power potentials

Agboola, Davids and Zhang, Yao-Zhong (2013) Exact solutions to relativistic singular fractional power potentials. Journal of Physics A: Mathematical and Theoretical, 46 50: 505301.1-505301.15. doi:10.1088/1751-8113/46/50/505301

Author Agboola, Davids
Zhang, Yao-Zhong
Title Exact solutions to relativistic singular fractional power potentials
Journal name Journal of Physics A: Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
Publication date 2013-12-20
Year available 2013
Sub-type Article (original research)
DOI 10.1088/1751-8113/46/50/505301
Open Access Status Not yet assessed
Volume 46
Issue 50
Start page 505301.1
End page 505301.15
Total pages 15
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Subject 2610 Mathematical Physics
3100 Physics and Astronomy
3109 Statistical and Nonlinear Physics
2611 Modelling and Simulation
2613 Statistics and Probability
Abstract We present (exact) solutions of the Dirac equation with equally mixed interactions for a single fermion bounded by the family of fractional power singular potentials. Closed-form expressions as well as numerical values for the energies were obtained. The wave functions and the allowed values of the potential parameters for the first two members of the family are obtained in terms of a set of algebraic equations. The non-relativistic limit is also discussed and using the Hellmann-Feynmann theorem, some useful expectation values are obtained.
Keyword Physics, Multidisciplinary
Physics, Mathematical
Q-Index Code C1
Q-Index Status Confirmed Code
Grant ID DP110103434
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 17 Dec 2013, 10:18:30 EST by System User on behalf of School of Mathematics & Physics